Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Anglicization of Italian Surnames in the United States

Joseph G. Fucilla
American Speech
Vol. 18, No. 1 (Feb., 1943), pp. 26-32
Published by: Duke University Press
DOI: 10.2307/487264
Stable URL: http://www.jstor.org/stable/487264
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
The Anglicization of Italian Surnames in the United States
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[26]
    [26]
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32